# SDR SWIA201333567

- Difficulty date: May 19, 2013
- Submitted: June 3, 2013
- Operation: Air carrier
- Aircraft: N679CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15132
- Aircraft time: 14,150 hours, 8,992 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION ON RT FLOOR SILL AFT OF SERVICE DOOR FROM FS 349 TO FS 356.  C-CHECK, PERMANENT REPAIR OF RT FLOOR SILL AT FS 349 TO 356 IAW STS EA.
